Journal article icon

Journal article

CONSTRUCTION OF SPACES DUAL TO PSEUDO-COMPLEMENTED DISTRIBUTIVE LATTICES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/qmath/26.1.215
Journal:
QUARTERLY JOURNAL OF MATHEMATICS More from this journal
Volume:
26
Issue:
102
Pages:
215-228
Publication date:
1975-01-01
DOI:
EISSN:
1464-3847
ISSN:
0033-5606
Pubs id:
pubs:17350
UUID:
uuid:f73a40c4-e423-4b78-8fc2-7ad54010b4e8
Local pid:
pubs:17350
Source identifiers:
17350
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP